# SDR RAIA201608210001

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 30,223 hours, 27,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FLOOR EMERGENCY LIGHT STRIPS LOOSE AT 1A AND 8A.  SECURED THE LIGHT STRIPS.
